English Français Spanish  
         
UK delivery
rates from €8.90
         
100% secure
payment
         
Automatic
loyalty card
         
Pharmacists
at your service


                

Efferalgan – Paracetamol

Découvrez tous les produits de santé pour la gamme EFFERALGAN de votre parapharmacie en ligne.

Efferalgan traitement de la douleur paracétamol

Efferalgan du laboratoire UPSA est une gamme de médicaments effervescents au paracétamol.

Le paracétamol contenu dans les médicaments Efferalgan est un antalgique, probablement le plus connus et le plus utilisé. Les médicaments aux vertus antalgiques comme Efferalgan sont utilisés dans le traitement de la douleur.

Il existe des médicaments Efferalgan adaptés à tous les âges. Il est extrêmement important de respecter les doses recommandées en fonction du poids et de l’âge du patient.

Retrouvez aussi tous les médicaments contre les douleurs et la fièvre sur MonCoinSanté. Votre pharmacie en ligne vous propose des médicaments en libre accès à base de paracétamol comme les médicaments Efferalgan mais aussi des médicaments à base d'ibuprofène.

Notre équipe médicale est à votre disposition pour toute question ou information. Si vous avez des doutes, mieux vaut nous contacter avant d'acheter un médicament comme Efferalgan. Nous sommes joignables durant les heures d'ouverture de l'officine par téléphone au +33 (0) 9.62.22.24.81 .

Achetez Efferalgan :

  1. Efferalgan Paracetamol 1g Effervescent Tablets – pain and fever relief – Pack of 8

    Efferalgan Paracetamol 1g – pain and fever relief – Pack of 8 Effervescent Tablets

    Price: €1.94

    Recommended for relieving pain and fever (headaches, flu-like conditions, toothache and other aches, and period pain). Your doctor may also prescribe this medicine for pain caused by degenerative osteoarthritis.
    Suitable for adults and children weighing more than 50 kg (110.2 pounds or 7.9 stone; roughly ages 15 and over).
    Learn More
    Warning: This is a medicine
  2. Efferalgan Paracetamol 500 mg / Vitamin C 200 mg – Pack of 16 Effervescent Tablets

    Efferalgan Paracetamol 500 mg / Vitamin C 200 mg – Pack of 16 Effervescent Tablets

    Price: €2.20

    This medicine contains paracetamol and ascorbic acid (a form of vitamin C) and relieves pain and fever (e.g. headaches, flu-like conditions, toothache and other aches, and period pain).
    Suitable for adults and children weighing more than 27 kg (59.5 pounds or 4.25 stone; roughly ages 8 and over).
    Learn More
    Warning: This is a medicine
  3. Efferalgan Paracetamol 500 mg – pain and fever relief – Pack of 16 Tablets

    Efferalgan Paracetamol 500 mg – pain and fever relief – Pack of 16 Tablets

    Price: €1.74

    This medicine contains paracetamol and may be used to relieve pain and fever (e.g. headaches, flu-like conditions, toothache and other aches, and period pain).
    This medicine is suitable for adults and children weighing more than 27 kg (59.5 pounds or 4.25 stone; roughly ages 8 and over).
    Learn More
    Warning: This is a medicine
  4. Efferalgan UPSA Paracetamol 500 mg Effervescent Tablets – pain and fever relief – Pack of 16

    Efferalgan UPSA Paracetamol 500 mg – pain and fever relief – Pack of 16 Effervescent Tablets

    Price: €1.94

    This medicine contains paracetamol and may be used to relieve pain and fever (e.g. headaches, flu-like conditions, toothache and other aches, and period pain).
    This medicine is suitable for adults and children weighing more than 13 kg (28.7 pounds or 2 stone; roughly ages 2 and over).
    Learn More
    Warning: This is a medicine
  5. EfferalganOdis UPSA Paracetamol 500 mg – Pack of 16 Melt-in-the-Mouth Tablets

    EfferalganOdis UPSA Paracetamol 500 mg – Pack of 16 Melt-in-the-Mouth Tablets

    Price: €2.50

    Analgesic and antipyretic. Used to treat symptoms of light to moderate pain and/or feverish states.
    Suitable for adults weighing more than 50 kg (110.2 pounds; 7.9 stone).
    Learn More
    Warning: This is a medicine
  6. EfferalganTab UPSA Paracetamol 1g – Pack of 8 Coated Tablets

    EfferalganTab UPSA Paracetamol 1g – Pack of 8 Coated Tablets

    Price: €1.90

    Out of stock

    Contains paracetamol. Analgesic (pain-killer) and antipyretic (reduces fever).
    Recommended for pain and fever relief (e.g. headaches, flu-like conditions, toothache and other aches, and period pain).
    Suitable for adults and children weighing more than 50 kg (110.2 pounds or 7.9 stone; roughly ages 15 and over).
    Learn More
    Warning: This is a medicine

6 Item(s)

per page

List  Grid 

Set Descending Direction
 

Please wait...


The item {{var product.name}} added to cart

Continue Shopping